# SDR RRXA98225

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Missing
- Location: Te Flap Track
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP SPLIT ON APPROACH.  A/C ROLLS TO LEFT AT 10 DEG PERFORMED A ZERO FLAP LNDG.  REPLACED MISSING NUTS ON FLAP TRACK ON LEFT FLAP, OPS CHECKS NORMAL, NO SPLIT NOTED ON GROUND OPS CHECK.
